# SDR DALA2024080607824

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 26,649 hours, 10,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Inoperative
- Location: L1 & L2 Internal
- Component: Emergency Light, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5145182) L1 & L2 INTERNAL & EXT LIGHTS INOP. R&R L1 & L2 EMERGENCY LIGHT BATTERY PACKS, IAW B737 AMM 33-51. OPS CHK GOOD.
